Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 4:47 PM EST for 8 counties in Georgia. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 4:47 PM EST (21:47 UTC)
- Expired
- Jan 11, 2020, 5:30 PM EST
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Coweta County, GA, Harris County, GA, Heard County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 5:13 PM EST | TSTM WND DMG | 3 Ene Green Island Hill, GA | A LARGE TREE WAS REPORTED TO HAVE FALLEN ON DOUBLE CHURCHES RD ACROSS THE I-185 OVERPASS. TIME INDICATED BY RADAR. |
| Jan 11, 5:18 PM EST | TSTM WND DMG | 3 E Dunaway Gardens, GA | TWO TREES AND SOME POWERLINES WERE REPORTED DOWN NEAR HAPPY VALLEY ESTATES DR. |
| Jan 11, 5:25 PM EST | TSTM WND DMG | 4 S Shiloh, GA | TREES REPORTED DOWN ON INGRAM RD BETWEEN WEST CHATFIELD RD AND WARM SPRINGS RD. |
| Jan 11, 5:33 PM EST | TSTM WND DMG | 2 Ese Flint Hill, GA | TREES REPORTED DOWN NEAR THE INTERSECTION OF DUNN RD AND MANCHESTER HWY |
| Jan 11, 5:36 PM EST | TSTM WND DMG | 3 Nne Box Springs, GA | TREE FELL ONTO POWERLINES NEAR THE INTERSECTION OF THE HUT RD AND FAWN DR. TIME INDICATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 1:42 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500
WUUS52 KFFC 112147
SVRFFC
GAC053-077-145-149-199-215-263-285-112230-
/O.NEW.KFFC.SV.W.0006.200111T2147Z-200111T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
447 PM EST Sat Jan 11 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Meriwether County in west central Georgia...
Muscogee County in west central Georgia...
Chattahoochee County in west central Georgia...
Central Heard County in west central Georgia...
Troup County in west central Georgia...
Coweta County in west central Georgia...
Western Talbot County in west central Georgia...
Harris County in west central Georgia...
* Until 530 PM EST.
* At 446 PM EST, severe thunderstorms were located along a line
extending from Rock Mills to near Beulah to near Hatchechubbe,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, LaGrange, Hamilton, Franklin, Greenville, Cusseta,
Manchester, West Point, Hogansville, Grantville, Pine Mountain,
Woodbury, Luthersville, Waverly Hall, Warm Springs, Woodland,
Moreland, Sharpsburg, Turin and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EST for northwestern
and west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3348 8487 3350 8464 3293 8453 3253 8461
3253 8463 3249 8466 3225 8466 3223 8492
3226 8489 3233 8501 3244 8497 3252 8500
3264 8511 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3323 8525
TIME...MOT...LOC 2146Z 244DEG 51KT 3313 8530 3273 8523 3225 8525
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
454
WWUS52 KFFC 112232
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
532 PM EST Sat Jan 11 2020
GAC053-077-145-149-199-215-263-285-112241-
/O.EXP.KFFC.SV.W.0006.000000T0000Z-200111T2230Z/
Meriwether GA-Muscogee GA-Chattahoochee GA-Heard GA-Troup GA-
Coweta GA-Talbot GA-Harris GA-
532 PM EST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR MERIWETHER...MUSCOGEE...
CHATTAHOOCHEE...CENTRAL HEARD...TROUP...COWETA...WESTERN TALBOT AND
HARRIS COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been allowed to expire. A Severe
thunderstorm warning remains in effect further downstream.
A Tornado Watch remains in effect until 900 PM EST for northwestern
and west central Georgia.
LAT...LON 3348 8487 3350 8464 3293 8453 3253 8461
3253 8463 3249 8466 3225 8466 3223 8492
3226 8489 3233 8501 3244 8497 3252 8500
3264 8511 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3323 8525
TIME...MOT...LOC 2231Z 244DEG 51KT 3338 8468 3298 8461 3250 8464
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 2:47 PM EST, 2 hours earlier.
Area forecast discussion, Jan 11, 2:47 PM EST, 2 hours before
Area Forecast Discussion National Weather Service Peachtree City GA 247 PM EST Sat Jan 11 2020 .SHORT TERM /Tonight through Sunday Night/... Current Radar loop shows the line of showers and thunderstorms moving across Alabama and should begin pushing into NW GA by 3-4pm. Just ahead of this line of storms is strong Southwesterly warm air advection and dewpoints in the mid to upper 60s across GA. The models are also showing Perceptible waters in the 1.5 to 1.8 inch range. A strong low-level jet at 850 mb is contributing to very strong low-level shear (40-50 kts) and 0-1 km helicity values of 200- 400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring and is oriented nearly parallel to the system. I said all this to say these values are abnormally high for this time of year and the atmosphere is primed for some severe storms to move in this afternoon/evening. The main surface low is centered right along the AR/TN/MS border and is still expected to move rapidly NE into the eastern Great Lake states by 12z Sun. The cold front moves into NW GA this evening with the line of severe storms just ahead of it. Showers have already developed across the state but the severe storms will make their way into NW GA by 3-4pm. This line is expected to continue pushing SE through tonight. It should sweep through the Metro ATL area between 5- 9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and brief tornadoes embedded within the line will be the primary severe weather hazards. The highest likelihood of severe weather is expected in the western portion of the forecast area in the closest vicinity to the low-level jet, where shear values will be the greatest. A brief period of cool, rain-free conditions can be expected on Sunday morning across north Georgia after the passage of the cold front to the south and east. However, this respite will be short- lived as the front will stall across south Georgia as it orients itself parallel to the southwesterly flow aloft and begin to retreat back to the north as a warm front during the daytime Sunday. Isentropic lift to the north of the frontal boundary will lead to scattered showers with some isolated thunderstorms gradually developing northward through the area during the afternoon hours on Sunday and continuing through Monday. 01 .LONG TERM /Monday through Saturday/... Unsettled weather will persist for much of the long term portion of the forecast. No major changes were needed. Old frontal boundary remains stalled across portions of the CWA into the middle of next week. This boundary will serve to focus rounds of rainfall, some heavy at times. Currently, the axis if heaviest rainfall is mainly along and north of the Interstate 20 corridor and this has some run to run consistency. On average, one to three inches of rainfall is progged, but some locally higher amounts are possible in the higher elevations of NE GA. A cold front is on track to move through later on Wednesday, with high pressure briefly building back in for Thursday into early Friday. The other story (besides the additional rains) will be the temperatures. Values around 20 degrees above normal are likely for the first half of the week. NListemaa && .AVIATION... 18Z Update... Showers over the are now with the frontal system moving in this evening/tonight. Looking for thunderstorms to affect the ATL area TAF sites between 23z Sat and 02z Sunday. looking for gusty winds in the 25-35kt range with periods of heavy rain and lightning. Once the front pushes through winds will turn to the SW then W through daybreak Sunday. Wind speeds will also diminish to 10kt or less after 06z Sun. VSBYs will be mainly in the MVFR to IFR range until the frontal passage. after it goes through VFR VSBYs will prevail. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 51 67 56 68 / 90 40 60 80 Atlanta 50 66 56 67 / 90 30 50 80 Blairsville 44 64 49 64 / 100 20 30 60 Cartersville 47 65 52 67 / 90 20 40 70 Columbus 52 70 60 73 / 90 40 70 70 Gainesville 49 65 54 65 / 100 30 40 70 Macon 56 69 61 74 / 80 50 60 70 Rome 47 64 49 66 / 80 20 30 60 Peachtree City 48 68 56 69 / 90 40 60 80 Vidalia 65 72 63 80 / 60 40 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EST this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Tornado Watch until 9 PM EST this evening for the following zones: Bartow...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Lumpkin...Marion... Meriwether...Murray...Muscogee...North Fulton...Paulding... Pickens...Polk...South Fulton...Stewart...Talbot...Towns... Troup...Union...Walker...Webster...White...Whitfield. High Wind Warning until 10 PM EST this evening for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd... Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union... Walker...White...Whitfield. && SHORT TERM...01 LONG TERM....NListemaa AVIATION...01
Hazardous weather outlook, Jan 11, 10:20 AM EST, 6 hours 27 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1020 AM EST Sat Jan 11 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1020 AM EST Sat Jan 11 2020 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This afternoon and Tonight... A line of showers and thunderstorms will move across north and central Georgia later this afternoon into this evening. Some storms will likely be strong to severe, especially over west-central and northwest Georgia. The primary storm threats continue to be damaging wind gusts in excess of 60 mph along with the potential for a few tornadoes. In addition, strong winds ahead of this storm system will occur through the day. Wind gusts greater than 45 MPH at times in the higher elevations of north Georgia could bring down trees and powerlines. A High Wind Warning is now in effect for parts of north Georgia, generally north of a Rome to Jasper line. As the storms move through later today and tonight, a period of heavy rain could result in localized flooding. The severe threat should end west to east this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and a few thunderstorms will persist over central Georgia on Sunday, developing again across the entire area by Monday. Heavy rainfall could again lead to flooding concerns as soils will be saturated from previous rains. Showers and thunderstorms will persist into Friday with possibly a brief break on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely later this afternoon into this evening. DJN
In the hours before
Local storm report, Jan 11, 3:46 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM NON-TSTM WND DMG 2 W YOUNG HARRIS 34.93N 83.88W
01/11/2020 TOWNS GA PUBLIC
TREES DOWN ALONG MORGAN COURT IN YOUNG HARRIS. TIME
INDICATED BY RADAR.
&&
CORRECTED EVENT
EVENT NUMBER FFC2000002
TVLocal storm report, Jan 11, 3:50 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 S STEPHENSVILLE 34.86N 85.55W
01/11/2020 DADE GA EMERGENCY MNGR
TREES REPORTED DOWN ALONG THE 9500TH BLOCK OF SAND
MOUNTAIN HWY NEAR THE INTERSECTION OF OWENBY RD NEAR
STEPHENSVILLE GA. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000003
TVLocal storm report, Jan 11, 3:58 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 3 SSW TRENTON 34.83N 85.54W
01/11/2020 DADE GA EMERGENCY MNGR
TREES REPORTED DOWN NEAR THE INTERSECTION OF DANIEL AND
MCKAIG RD NEAR TRENTON GA. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000004
TVLocal storm report, Jan 11, 4:22 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 2 WNW GARLAND 34.53N 83.93W
01/11/2020 LUMPKIN GA EMERGENCY MNGR
A LARGE PINE TREE WAS REPORTED DOWN ALONG MOUNTAIN
RIDGE DR NEAR GARLAND COUNTY. TIME INDICATED BY RADAR.
&&
EVENT NUMBER FFC2000005
TVLocal storm report, Jan 11, 4:29 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM NON-TSTM WND DMG 2 WNW GARLAND 34.53N 83.93W
01/11/2020 LUMPKIN GA EMERGENCY MNGR
A LARGE PINE TREE WAS REPORTED DOWN ALONG MOUNTAIN
RIDGE DR NEAR GARLAND COUNTY. TIME INDICATED BY RADAR.
&&
CORRECTED EVENT
EVENT NUMBER FFC2000005
TVLocal storm report, Jan 11, 4:41 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG TAYLORSVILLE 34.09N 84.99W
01/11/2020 BARTOW GA AMATEUR RADIO
AMATUEUR RADIO REPORTS TOPS OF OINE TREES SNAPPED IN
THE TAYLORSVILLE AREA.
&&
EVENT NUMBER FFC2000006
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 10:28 AM EST | High Wind Warning | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Floyd and 10 more | 11 hr |
| Jan 11, 3:00 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Walker, Whitfield | 45 min |
| Jan 11, 3:42 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 48 min |
| Jan 11, 3:53 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 52 min |
| Jan 11, 4:16 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Heard | 44 min |
| Jan 11, 4:19 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Fannin, Gilmer, Gordon, Murray and 3 more | 41 min |
| Jan 11, 4:51 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, Douglas and 2 more | 39 min |
| Jan 11, 4:53 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union | 52 min |
| Jan 11, 5:02 PM EST | Tornado Warning | FFC | Harris, Muscogee | 28 min |
| Jan 11, 5:24 PM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Jan 11, 5:27 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 48 min |
| Jan 11, 5:29 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 5 more | 46 min |
| Jan 11, 5:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Talbot | 41 min |
| Jan 11, 5:57 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 48 min |
| Jan 11, 6:08 PM EST | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Taylor, Upson | 52 min |
| Jan 11, 6:10 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Walton | 50 min |
| Jan 11, 6:12 PM EST | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Henry, Jasper, Newton, Rockdale and 2 more | 48 min |
| Jan 11, 6:17 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Taylor | 43 min |
| Jan 11, 6:41 PM EST | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 34 min |
| Jan 11, 6:45 PM EST | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 45 min |
| Jan 11, 6:49 PM EST | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 41 min |
| Jan 11, 6:52 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 38 min |
| Jan 11, 6:58 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Taylor, Twiggs | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.